# SDR QXEA2020092400293

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 44,114 hours, 46,795 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARPET AT THE BEGINNING OF AISLE, WHERE IT MEETS THE FWD GALLEY, IS BUBBLING UP AND BECOMING A TRIP HAZARD.  REMOVED FROM SERVICE.  RE-SECURED FWD CABIN CARPET UNDER FWD THRESHOLD WHERE IT MEETS THE GALLEY FLOOR.  CARPET NO LONGER PEELING/BUBBLING UP.  NO LONGER TRIP HAZARD.  RETURNED TO SERVICE.
